# SDR SWAA2012122710922

- Difficulty date: December 27, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,853 hours, 62,474 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638106
- Part serial: 91120759
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

DIVERSION / DECLARED EMERGENCY --  CABIN ALTITUDE WARN HORN ACTIVATED.  REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER MM.
